# SDR IXXA06SMN044S

- Difficulty date: January 16, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING UPPER SKIN SCRATCHED AND DENTED ON INBD FLAP BETWEEN XW 104.000 AND XW 122.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-7-1 PAGE 2.  REMOVED DAMAGED PLATING IAW DC-8 SRM 57-1-0, DC-8 SRM 51-1-21.  FABRICATED NEW PLATING (AL2024T3 0.040”) IAW DC8 SRM 57-7-1 FIG 1 ITEM “D”.  CLEANED, TREATED AND PRIMED AREA + INNER FACE OF NEW PLATING IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21.
